Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kolesnikov, Victor Sergeevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 2

Number of views:
This page:423
Abstract pages:374
Full texts:141
References:38
Candidate of physico-mathematical sciences
Birth date: 3.03.1978
E-mail:
Keywords: polinomial of best approximation, Fourier coeffishient.
UDC: 517.5

Subject:

Trigonometrical approximations of functions.

   
Main publications:
  1. Kolesnikov V.S., “On the Boundedness Below of Trigonometric Polynomials of Best Approximation”, Mathematical Notes, 79:6 (2006), 811–819  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person21499
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/796202

Publications in Math-Net.Ru
2021
1. V. S. Kolesnikov, “On Uniform Pringsheim Convergence of Double Trigonometric Series with Rarely Changing Coefficients”, Mat. Zametki, 109:1 (2021),  67–81  mathnet  mathscinet  elib; Math. Notes, 109:1 (2021), 61–73  isi  scopus
2006
2. V. S. Kolesnikov, “On the boundedness below of trigonometric polynomials of best approximation”, Mat. Zametki, 79:6 (2006),  870–878  mathnet  mathscinet  zmath  elib; Math. Notes, 79:6 (2006), 811–819  isi  scopus

Presentations in Math-Net.Ru
1. Об одном обобщении признака Харди-Литтлвуда сходимости тригонометрического ряда Фурье в точке
V. S. Kolesnikov
Seminar on Approximation Theory
November 14, 2013 10:30
2. О сходимости в среднем тригонометриеских интреполяционных полиномов по равноотстоящим узлам
V. S. Kolesnikov
Seminar on Approximation Theory
March 29, 2012 10:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022